# SDR CWQR20150227006

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 11,337 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 66220346
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE FOUND CLIP PN 6622034-6 CRACKED ONE INCH IN LENGTH.  IT IS LOCATED ON THE INBD SIDE OF RT WING STATION 188.88 AT THE FLAP AILERON ISLAND SPAR.  CLIP WAS REPLACED WITH NEW.  SCR REPORT FILED UNDER 711502.
